# SDR EE4Y2017090104239

- Difficulty date: August 31, 2017
- Submitted: September 1, 2017
- Operation: General aviation
- Aircraft: N758BC
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000097
- Aircraft time: 24,891 hours, 11,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNK
- Condition: Dented
- Location: Frames 93-94
- Part time: 24,894 hours, 11,928 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION, IT WAS FOUND THE LEFT REAR FUSELAGE SKIN BETWEEN FRAMES 93 AND 94, STRINGERS 19 AND 21L DENTED.
